Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Pain in penis during masturbation, intercourse, yellow liquid discharge. History of masturbation. Reason for pain, discharge?

Hi I am Ramesh age 34 and My question is. I was having the habit of Masturbation I am during masturbation from last 17 years but from few days when ever i pass urinal or during masturbation and Sexual intercourse with my wife their is a very high pain in my pains and some yellow liquid discharge whole day.Please help me
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,
Thanks for query,
You have urethral infection causes you pain & discharge.
Urethral infection may be due to sexual intercourse or some other reason like urinary infection ,kidney stone,wearing wet cloths ,due to not cleaning private parts properly infection from your partner etc.
You should consult a doctor to diagnose it & he will prescribe you medicines to control it.
Both you & your wife should be treated simultaneously.
Thanks.
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor